Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 68, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at May 27, 2025, 2:59 PM EDT. It took effect at May 28, 2025, 8:00 AM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2025, 2:59 PM EDT (18:59 UTC)
- In effect from
- May 28, 2025, 8:00 AM EDT
- Expired
- May 29, 2025, 5:51 PM EDT
- In force
- 34 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
795 WHUS71 KPHI 271859 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 259 PM EDT Tue May 27 2025 ANZ453>455-280800- /O.NEW.KPHI.SC.Y.0068.250528T1200Z-250529T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 259 PM EDT Tue May 27 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 6 PM EDT THURSDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 8 AM Wednesday to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-280800- /O.NEW.KPHI.SC.Y.0068.250528T1800Z-250529T2200Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 259 PM EDT Tue May 27 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 6 PM EDT THURSDAY... * WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 2 PM Wednesday to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-280800- /O.NEW.KPHI.SC.Y.0068.250528T1200Z-250529T0200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 259 PM EDT Tue May 27 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 10 PM EDT WEDNESDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 8 AM to 10 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-280800- /O.NEW.KPHI.SC.Y.0068.250528T2200Z-250529T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 259 PM EDT Tue May 27 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM EDT THURSDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From 6 PM Wednesday to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
046 WHUS71 KPHI 280608 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 208 AM EDT Wed May 28 2025 ANZ453>455-282100- /O.CON.KPHI.SC.Y.0068.250528T1200Z-250529T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 208 AM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THURSDAY... * WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 8 AM this morning to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-282100- /O.CON.KPHI.SC.Y.0068.250528T1800Z-250529T2200Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 208 AM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT THURSDAY... * WHAT...Southeast winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 2 PM this afternoon to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-282100- /O.CON.KPHI.SC.Y.0068.250528T1200Z-250529T0200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 208 AM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM EDT THIS EVENING... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 8 AM this morning to 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-282100- /O.CON.KPHI.SC.Y.0068.250528T2200Z-250529T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 208 AM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT THURSDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From 6 PM this evening to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
403 WHUS71 KPHI 281441 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1041 AM EDT Wed May 28 2025 ANZ453>455-290000- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1041 AM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...East to southeast winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-290000- /O.CON.KPHI.SC.Y.0068.250528T1800Z-250529T2200Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1041 AM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT THURSDAY... * WHAT...East to southeast winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 2 PM this afternoon to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-290000- /O.CON.KPHI.SC.Y.0068.250528T2200Z-250529T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 1041 AM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT THURSDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From 6 PM this evening to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-290000- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T0200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1041 AM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
059 WHUS71 KPHI 281815 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 215 PM EDT Wed May 28 2025 ANZ453>455-290700- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 215 PM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...East to south winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-290700- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T2200Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 215 PM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...Northeast to east winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Manasquan Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-290700- /O.CON.KPHI.SC.Y.0068.250528T2200Z-250529T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 215 PM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT THURSDAY... * WHAT...Northeast to east winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From 6 PM this evening to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-290200- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T0200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 215 PM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
343 WHUS71 KPHI 290134 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 934 PM EDT Wed May 28 2025 ANZ430-431-290245- /O.CAN.KPHI.SC.Y.0068.000000T0000Z-250529T0200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 934 PM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind gusts continue to subside to less than 25 kt. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ453>455-291000- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 934 PM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-291000- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T2200Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 934 PM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-291000- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 934 PM EDT Wed May 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
589 WHUS71 KPHI 290709 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 309 AM EDT Thu May 29 2025 ANZ453>455-292015- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 309 AM EDT Thu May 29 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...West winds 5 to 10 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-292015- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T2200Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 309 AM EDT Thu May 29 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 5 to 15 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-292015- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 309 AM EDT Thu May 29 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northeast winds 5 to 15 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
261 WHUS71 KPHI 291826 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 226 PM EDT Thu May 29 2025 ANZ453>455-292200- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 226 PM EDT Thu May 29 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Seas 4 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-292200- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T2200Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 226 PM EDT Thu May 29 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Seas 3 to 5 ft. * WHERE...Coastal waters from Manasquan Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-292200- /O.CON.KPHI.SC.Y.0068.000000T0000Z-250529T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 226 PM EDT Thu May 29 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
688 WHUS71 KPHI 292151 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 551 PM EDT Thu May 29 2025 ANZ450>455-292300- /O.CAN.KPHI.SC.Y.0068.000000T0000Z-250529T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 551 PM EDT Thu May 29 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas continue to subside to less than 5 feet. Therefore, the Small Craft Advisory has been cancelled. $$ MPS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 27, 9:05 AM EDT, 5 hours 54 minutes earlier.
Area forecast discussion, May 27, 9:05 AM EDT, 5 hours 54 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 905 AM EDT Tue May 27 2025 .SYNOPSIS... High pressure extending across our area will gradually shift to our east today. Low pressure also tracks into the Ohio Valley today while a new low develops near the Mid-Atlantic coast. This new low then gradually tracks out to sea later Wednesday into Thursday. A cold front stalls in the area Friday with another low pressure riding northeast along it Friday night, then another cold front crosses the area later Saturday. Weak high pressure will then return for Sunday into Monday. && .NEAR TERM /THROUGH TONIGHT/... 905 AM...No major changes were made to the forecast with the mid morning update. A mid-level ridge axis will shift eastward across the area today, with the region remaining under the influence of surface high pressure through most of the day as it begins to move offshore. A dry day is in store with light southerly wind, but plentiful high clouds will mean filtered sunshine at best. Clouds will lower as the day progresses. This will limit high temperatures, with low-mid 70s across most of the area, and upper 60s in the Poconos and in coastal regions. Tonight, high pressure progresses offshore and influence from an upper trough over the Midwest/Great Lakes increases. Surface low pressure will progress eastward from the Tennessee Valley with pressure falls across the Mid-Atlantic as the next storm system to impact our area begins to materialize. With increasing onshore flow and plentiful clouds, tonight's lows will range from the low 50s across northwestern portions of the area to the upper 50s across the Delmarva. Rain chances will begin to increase from west to east during the late overnight hours. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... Double-barrelled low pressure, with one center in the Ohio Valley and another developing along the Carolina coast, will slowly spread periods of rain into the region on Wednesday. Dry air from the persistent high pressure which will by then be off the New England coast may slow down the arrival of rain, along with the redevelopment of the low as energy transfers from the inland center to the coastal one, but rain will occur everywhere by late Wednesday night. That having been said, highest totals will likely be closer to the new center developing near the Carolina coast, with around an inch across the Delmarva tapering off to a half inch or maybe a little less across northern NJ. It will be cool and breezy as well thanks to the clouds, rain and drier Canadian air the system is moving into, with highs struggling to reach 60 Wednesday, possibly not making it. That said, temps won't budge much Wednesday night, staying in the 50s. The rain and gusty breeze will help make it feel cooler. The system slowly pushes northeast of the region during the day Thursday, though the speed of its departure remains uncertain, with the faster GFS pulling rain out of most of the area by 8 AM Thursday morning, but the slower GGEM and ECMWF keeping it around for a while longer. Thus, have POPs only slowly decreasing back to chance as the day wears on. Assuming showers do end and the clouds break for some sun later in the day, we should get back into the 70s by late afternoon. Thursday night looks relatively dry by comparison to the previous time periods, but perhaps not totally so. A stalled frontal boundary will likely be left in the area in the wake of the departing low pressure, and this may lead another impulse quickly following behind it to bring more showers to the region later Thursday night, especially south of Philadelphia. Lows will remain mild though, mainly 50s. && .LONG TERM /FRIDAY THROUGH MONDAY/... Guidance has trended wetter for the day Friday as the GGEM and now even the ECMWF to an extent now show the same wave moving across the region that only the GFS showed 24 hours ago. Thus, POPs have nudged upward and temps downward. Morning hours may stay dry, but GFS and GGEM move rain into much of the area by midday/early afternoon with the ECMWF following suit by evening. So...not as nice as it looked like it might be based on the guidance 24 hours ago. Some form of that low pressure then moves across the region Friday night into Saturday, with rain continuing at times. There may then be a break Saturday morning before an approaching cold front and upper trough sweeps through later in the day with another chance of showers. Overall, definitely not looking like the nicest day of the weekend, but probably not a full washout either. Highs again in the 70s. One piece of good news is that the guidance continues to gel around the idea of a more pleasant Sunday as weak high pressure builds into the region. With the front through and the upper trough still nearby, temps should remain in the 70s for highs. High pressure then becomes more dominant by Monday as heights begin to rise. Thus, Monday is even more likely to be dry, with a modest warming trend perhaps getting underway. Temps on Monday have the best chance of reaching 80 that we'll have seen in a couple weeks by that point. The last 80 in Philadelphia was May 17th and its not likely we see 80 again until at least Monday June 2nd, so that's a decent stretch. && .AVIATION /13Z TUESDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...VFR with increasing and lowering clouds. Light and variable wind will become south- southeasterly around 5-10 kt 16-18Z. High confidence. Tonight...VFR for most, if not all of the night. Rain chances will begin to increase late, with sub-VFR conditions becoming possible. South-southeasterly wind becoming easterly around 5 kt. High confidence in overall pattern, low confidence in details. Outlook... Wednesday into Thursday morning will feature widespread sub-VFR with intervals of IFR due to periods of rain. Conditions gradually improve later Thursday with VFR more likely Thursday night through Saturday. However, the risk of intervals of sub- VFR due to passing showers will continue through Saturday. && .MARINE... Winds and seas are expected to remain below SCA levels through tonight. Southeasterly winds around 10-15 kt today. Seas of 1-2 feet. Fair weather. Winds and seas will begin to increase late tonight especially in southern zones, to 15-20 kt easterly winds and seas 2-3 feet. Outlook... Increasing easterly flow ahead of approaching low pressure may result in marginal Small Craft Advisory conditions, mainly on the ocean, during the afternoon hours of Wednesday into the night. At this time confidence is not high so have not issued the headline just yet. Conditions should generally improve Thursday and remain below SCA levels Friday and Saturday. Rip Currents... For today, east-southeast winds 5-10 mph, breaking waves of 1-2 feet with a period of 7-9 seconds. This results in a LOW risk for the development of dangerous rip currents for all beaches. For Wednesday, east winds will increase to 15-20 mph along with breaking waves of 2 to 4 feet with a period of around 8 seconds. Due to the increasing winds and higher breaking waves in the surf zone, this will result in a MODERATE risk for the development of dangerous rip currents for the Jersey Shore and for Delaware Beaches. For specific beach forecasts, visit weather.gov/beach/phi && .TIDES/COASTAL FLOODING... All Coastal Flood Advisories have been allowed to expire. Some spotty minor tidal flooding remains possible for the overnight high tide cycles for the next few days. However, not expecting any further advisories at this time as we get away from the new moon and astronomical tides decrease. For the Chesapeake Bay, no tidal flooding is expected. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...RCM NEAR TERM...Cooper/Fitzsimmons SHORT TERM...RCM LONG TERM...RCM AVIATION...Cooper/RCM MARINE...Cooper/Hoeflich/RCM TIDES/COASTAL FLOODING...
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.